Change search
ReferencesLink to record
Permanent link

Direct link
The rational cohomology of (M)over-bar(4)
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2007 (English)In: Mathematische Annalen, ISSN 0025-5831, E-ISSN 1432-1807, Vol. 338, no 1, 207-239 p.Article in journal (Refereed) Published
Abstract [en]

We present two approaches to the study of the cohomology of moduli spaces of curves. Together, they allow us to compute the rational cohomology of the moduli space (M) over bar (4) of stable complex curves of genus 4, with its Hodge structure.

Place, publisher, year, edition, pages
2007. Vol. 338, no 1, 207-239 p.
National Category
URN: urn:nbn:se:kth:diva-46409DOI: 10.1007/s00208-006-0073-zISI: 000245297300010ScopusID: 2-s2.0-34248339562OAI: diva2:454388
QC 20111107Available from: 2011-11-07 Created: 2011-11-03 Last updated: 2011-11-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Bergström, Jonas
By organisation
Mathematics (Dept.)
In the same journal
Mathematische Annalen

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link